American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16.99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] J. H. de Boer. Localization in a graded ring . Proc. Amer. Math. Soc. 12 (1961) 764-772. MR 0126460.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] G. H. Meisters. On the equation $ax-xb=c$ in division rings . Proc. Amer. Math. Soc. 12 (1961) 428-432. MR 0124355.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Charles Holland. A totally ordered integral domain with a convex left ideal which is not an ideal . Proc. Amer. Math. Soc. 11 (1960) 703. MR 0125140.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1